# SDR BAQA082952

- Difficulty date: January 13, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N136MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0161
- Aircraft time: 1,549 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: L771M40C1003
- Part serial: 0032
- Condition: Sticking
- Location: Triple Tach
- Part time: 410 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE TACH NR 1 AND 2 N2 NEEDLES RANDOMLY STICK.  REPLACED WITH SERVICEABLE UNIT.
